# SDR SWIA202264699

- Difficulty date: January 8, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STRG 26R SPLICE AT FS 333.000   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED STRINGER JOINT AT STRG 26R SPLICE AT FS 333.000. REF CRJ 700 SRM 51-42-06-001-001-A01,CRJ 700 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG SH670-32420 REV E. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
